# SDR GTIA040041

- Difficulty date: January 28, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Damaged
- Location: Apu Fuel Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FUEL ODOR IN AIRCRAFT CABIN.  REPLACED A PACKING AT APU FUEL HEATER.  (M)
